MAUDE Adverse Event Report: EXACTECH, INC. NV CROWN CUP CLSTR HOLE 52MM GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV CROWN CUP CLSTR HOLE 52MM GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 180-01-52
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Joint effusion (4849)
Date of Event 06/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 5591637 170-50-07 - biolox delta adapter 16/18-12/14; +7mm, 6052608 170-32-50 - biolox delta option femoral head 32mm od.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a left hip revision on(b)(6) 2019.Approximately 11 months after the first revision the patient had a second left hip revision on (b)(6) 2020.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report (b)(6) 2020: diagnosis: failed left tha.There was a trochanteric bursitis and a bursectomy was performed.The acetabular component was loose.The allograft bone was more flaky and not bleeding.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely due to acetabular cup loosening, which may have been the result of an insufficient bond between the acetabular cup and the acetabular bone.However, this cannot be confirmed from the reported information, the revised devices were not available for evaluation, and no images or radiographs were provided.*the following sections have corrected information: d1: brand name.D4: catalog number, expiration date, serial number, unique identifier (udi) #.G4: pma/510(k)number.H4: device manufacture date.
 
Additional Manufacturer Narrative
The revision reported was likely due to acetabular cup loosening, which may have been the result of an insufficient bond between the acetabular cup and the acetabular bone.However, this cannot be confirmed from the reported information, the revised devices were not available for evaluation, and no images or radiographs were provided.H6: corrected health effect clinical codes.

Brand Name
NV CROWN CUP CLSTR HOLE 52MM GROUP 2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville, FL 32653
MDR Report Key18093889
Report Number1038671-2023-02720
Device Sequence Number17598177
Product Code JDI
UDI-Device Identifier10885862037015
UDI-Public10885862037015
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2017
Device Catalogue Number180-01-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer08/01/2024
01/09/2025
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date08/27/2024
01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale